Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/72214
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Marconato, Suzinei A. S. | - |
dc.contributor.author | Bená, Maria A. | - |
dc.date.accessioned | 2014-05-27T11:25:25Z | - |
dc.date.accessioned | 2016-10-25T18:33:18Z | - |
dc.date.available | 2014-05-27T11:25:25Z | - |
dc.date.available | 2016-10-25T18:33:18Z | - |
dc.date.issued | 2010-12-10 | - |
dc.identifier | http://www.ijpam.eu/contents/2010-63-4/13/13.pdf | - |
dc.identifier.citation | International Journal of Pure and Applied Mathematics, v. 63, n. 4, p. 507-512, 2010. | - |
dc.identifier.issn | 1311-8080 | - |
dc.identifier.uri | http://hdl.handle.net/11449/72214 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/72214 | - |
dc.description.abstract | The asymptotic stability of the null solution of the equation ẋ(t) = -a(t)x(t)+b(t)x([t]) with argument [t], where [t] designates the greatest integer function, is studied by means of dichotomic maps. © 2010 Academic Publications. | en |
dc.format.extent | 507-512 | - |
dc.language.iso | eng | - |
dc.source | Scopus | - |
dc.subject | Dichotomic maps | - |
dc.subject | Piecewise constant argument | - |
dc.subject | Stability | - |
dc.title | Stability of the null solution of the equation ẋ(t) = -a(t)x(t) + b(t)x([t]) | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Department of Mathematics Universidade Estadual Paulista Jülio de Mesquita Filho UNESP, CP 178, Rio Claro, 13500-230, SP | - |
dc.description.affiliation | Department of Physics and Mathematics Universidade Estadual Paulista Jülio de Mesquita Filho UNESP, Ribeirão Preto, 14040-901, SP | - |
dc.description.affiliationUnesp | Department of Mathematics Universidade Estadual Paulista Jülio de Mesquita Filho UNESP, CP 178, Rio Claro, 13500-230, SP | - |
dc.description.affiliationUnesp | Department of Physics and Mathematics Universidade Estadual Paulista Jülio de Mesquita Filho UNESP, Ribeirão Preto, 14040-901, SP | - |
dc.rights.accessRights | Acesso aberto | - |
dc.identifier.file | 2-s2.0-78649799791.pdf | - |
dc.relation.ispartof | International Journal of Pure and Applied Mathematics | - |
dc.identifier.scopus | 2-s2.0-78649799791 | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.